I always think its a really good idea to have a full-medical work up on a child, to rule out any physical causes. Has her pedi checked her thyroid levels?
Also, medication is very individual - maybe she needs a different medication?
As for "alternative" type medications, there are quite a few out there, you just need to make sure they don't interact with the prozac (or any other med she is on).
I have belonged to The Balanced Mind Foundation for over 6-years now, and I highly suggest you checking out their forums: http://www.thebalancedmind.org/ They have one called "Complementary and Alternative Medicine" The parents on there are really helpful and informative.
I hope you find some answers! Take care, -KathleenView Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.